Pacific Journal of Mathematics

A theory of normal curves and some applications.

C. J. Titus

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 1083-1096.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038253

Mathematical Reviews number (MathSciNet)
MR0114189

Zentralblatt MATH identifier
0123.16603

Subjects
Primary: 54.00

Citation

Titus, C. J. A theory of normal curves and some applications. Pacific J. Math. 10 (1960), no. 3, 1083--1096. https://projecteuclid.org/euclid.pjm/1103038253


Export citation

References

  • [1] V. W. Adkisson, and Saunders MacLane, Extensions of homeomorphisms on the sphere, Lectures in Topology, Univ. of Mich. Press (1941), 223-235.
  • [2] C. F. Gauss, Werke (8), 272, 282-286.
  • [3] H. M. Gehman, On extending a continuous 1-1 correspondence of two plane continuous
  • [4] Heinz Hopf, Uber die Drehung der Tangenten und Sehnen ebener Kurven, Compositio Math. 2 (1935), 50-62.
  • [5] Wilfred Kaplan, Closeto convex schlicht functions, Michgan Math. J. 1 (1952), 169-185.
  • [6] Charles Loewner, A topological characterization of a class of integral operators, An- nals of Math. 49 (1948), 316-332.
  • [7] Julius v. Sz. Nagy, Uber ein topologisches Problem von Gauss, Math. Zeit. 26 (1927), 579-592.
  • [8] V. Paatero, Uber die konforme Abildung von Gebieten der Randen von beschranken Drehung sind, Ann. Acad. Sci. Fennicae, Ser. A, no. 9 (1931), pp. 78.
  • [9] C. J. Titus, The image of the boundary under a local homeomorphism, Lectures on Functions of a Complex Variable, Univ. of Michigan Press (1955), 433-35.
  • [10] C. J. Titus, The image of the boundary under an interior mapping, to appear 1960-61.
  • [11] T. Umezawa, On the theory of univalent functions, Tohoku Math. J. 7 (1995), 212-228.
  • [12] Hassler Whitney, Differentiable Manifolds, Annals of Math. 37 (1936),
  • [13] Hassler Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276-284.